# SDR UIEA2015123000798

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,850 hours, 16,459 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE WHILE BALANCING FUEL, THE LT AFT FUEL PUMP WOULD NOT CYCLE OFF WITH THE LT AFT FUEL PUMP IN OFF POSITION.  OPERATIONS CHECKED IAW AMM 28-22-00.  NO DEFECTS NOTED AT THIS TIME.
